PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The $\partial $-complex on the Segal–Bargmann space

Volume 123 / 2019

Friedrich Haslinger Annales Polonici Mathematici 123 (2019), 295-317 MSC: Primary 30H20, 32A36, 32W50; Secondary 47B38. DOI: 10.4064/ap180715-2-11 Published online: 11 April 2019


We study certain densely defined unbounded operators on the Segal–Bargmann space. These are the annihilation and creation operators of quantum mechanics. In several complex variables we have the $\partial $-operator and its adjoint $\partial ^*$ acting on $(p,0)$-forms with coefficients in the Segal–Bargmann space. We consider the corresponding $\partial $-complex and study the spectral properties of the corresponding complex Laplacian $\tilde\Box = \partial \partial ^* + \partial ^*\partial $. Finally, we study a more general complex Laplacian $\tilde\Box _D = D D^* + D^* D$, where $D$ is a differential operator of polynomial type, to find the canonical solutions to the inhomogeneous equations $Du=\alpha $ and $D^*v=\beta $.


  • Friedrich HaslingerFakultät für Mathematik
    Universität Wien
    Oskar-Morgenstern-Platz 1
    A-1090 Wien, Austria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image